Research Repository

The Brunn-Minkowski inequality and a Minkowski problem for A-harmonic Green's function

Akman, Murat and Lewis, J and Saari, O and Vogel, A (2021) 'The Brunn-Minkowski inequality and a Minkowski problem for A-harmonic Green's function.' Advances in Calculus of Variations, 14 (2). pp. 247-302. ISSN 1864-8258

[img]
Preview
Text
1810.03752v1.pdf - Accepted Version

Download (907kB) | Preview

Abstract

<jats:title>Abstract</jats:title> <jats:p>In this article we study two classical problems in convex geometry associated to <jats:inline-formula id="j_acv-2018-0064_ineq_9999_w2aab3b7e2540b1b6b1aab1c15b1b1Aa"> <jats:alternatives> <m:math xmlns:m="http://www.w3.org/1998/Math/MathML"> <m:mi mathvariant="script">

Item Type: Article
Additional Information: 76 Pages. arXiv admin note: text overlap with arXiv:1709.00447
Uncontrolled Keywords: Brunn–Minkowski inequality; Minkowski problem; inequalities and extremum problems; potentials and capacities; variational formula, Hadamard variational formula
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 25 Jul 2019 14:24
Last Modified: 26 Feb 2022 10:34
URI: http://repository.essex.ac.uk/id/eprint/24989

Actions (login required)

View Item View Item